MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 HYDROPHILIC INTERMITTENT CATHETER, MALE

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 HYDROPHILIC INTERMITTENT CATHETER, MALE
Model Number 53616GS
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter packaging label had the incorrect expiration date as 5/28/19, and the actual expiration date indicated in the system was 11/27/22.
 
Additional Manufacturer Narrative
The reported failure was confirmed as entry error into electronic inventory system when the product was entered into the system.Visual inspection noted 49 unopened magic3 intermittent catheter insertion supply kits were received.Visual evaluation noted that the lot number on the packages is juby0249, and the expiration date listed on the packaging labels is (b)(6) 2019.After investigation, the expiration date error was present in the expiration date on jde, not the product.The product displayed the correct expiration date.The product was shipped expired due to the jde system error.While it was found that the expiration date was incorrectly entered in to jde, a correction to the system is not necessary.Although the reported event was confirmed, a root cause could not be determined.A potential failure mode is an error in jde or an omission from the distributors on review of expiration date before shipping.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.Correction: h.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the catheter packaging label had the incorrect expiration date as (b)(6) 2019, and the actual expiration date indicated in the system was (b)(6) 2022.Per notification from investigator on (b)(6) 2021, the correct expiration date was placed on the catheter packaging label.It was just shipped to the customer expired.

Brand Name
MAGIC3 HYDROPHILIC INTERMITTENT CATHETER, MALE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11279648
Report Number1018233-2021-00263
Device Sequence Number11789015
Product Code OHR
UDI-Device Identifier00801741072666
UDI-Public(01)00801741072666
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model Number53616GS
Device Catalogue Number53616GS
Device Lot NumberJUBY0249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2021
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;